# SDR 08FDEA00116

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 12,783 hours, 6,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020204
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FR 44 SEAT TRACK L-2 IS GOUGED ON SCALLOP .250" DEEP REMOVED AND REPLACED DAMAGED SEAT TRACK L-2 SECTION FROM FRAME 40 TO 44.5  IAW A300-600 SRM 51-72-10 AND SRM 53-15-16.
